# SDR ASOA2013071008588

- Difficulty date: July 1, 2013
- Submitted: July 10, 2013
- Operation: Air carrier
- Aircraft: N195PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15195
- Aircraft time: 11,700 hours, 8,285 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT HAS CORROSION AT FS 280 AND RBL 45.  REPAIRED IAW SRM 53-21-43-201-002-A01, PARA 5.3 (3) IAW NDTM PART 1, 51-20-0006-250, 51-24-36-001-001.   REPAIR CLASSIFIED AS MAJOR.
